# SDR ASAA2024112354662

- Difficulty date: November 23, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: MODDREF81011
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN HAS A CRACK AT STA 146, 8 INCHES FWD OF REAR SPAR. (MARKED). GROUNDED - YES. R/H HORIZONTAL LOWER SKIN REPAIRED IAW B737-800 SRM 55-10-01-2R-11.
